Posted by: cmittermeier | February 5, 2011

Weaning of medication has side-effects

Wow.  Now this wasn’t something I planned on!  Yes, I was informed that I was at greater risk for a seizure when tapering off tegretol.  When  your brain is adjusting it is most susceptible – that makes sense.  I was not told there could be others.

Take fatigue for instance, tegretol is known to cause drowsiness so you’d think getting off of it would do the exact opposite.  It hasn’t so far, in fact I’ve been sleeping more (yet waking up much more easily).  I have also been much more drowsy during the day, so much so I’m glad I’m not driving.  My workouts have suffered because I can’t seem to wake up enough, many of my walks have been substantially slower.

Then there has been the migraines.  I’ve been continually on pain meds for the last 4 days, excluding last night when I was throwing them up (though they may have gotten in a bit).  Soon after this I’m going to head back to bed for a nap, hoping that sleep will eventually get rid of it totally.

In the end it will be worth it, even if I have additional seizures and have to go back on it.  I was able to offer the pain up for those in purgatory, and when it was really super bad I knew God and his Angels were there to help me through the worst of it.

It will be nice to get back on track with my workouts, but I know that will come in time.  For now, have a good sleep all!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: